EconPapers    
Economics at your fingertips  
 

Existence and Estimates of Positive Solutions for Some Singular Fractional Boundary Value Problems

Habib Mâagli, Noureddine Mhadhebi and Noureddine Zeddini

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We establish the existence and uniqueness of a positive solution for the following fractional boundary value problem , with the conditions , , where , , and is a nonnegative continuous function on that may be singular at or . We also give the global behavior of such a solution.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/120781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/120781.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:120781

DOI: 10.1155/2014/120781

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:120781